Alert archive / Ohio / Gale Watches in 2014

Gale Watch 4, NWS Cleveland, OH

February 19, 2014

NWS Cleveland, OH issued this gale watch at Feb 19, 2014, 3:43 PM EST. It took effect at Feb 21, 2014, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 19, 2014, 3:43 PM EST (20:43 UTC)
In effect from
Feb 21, 2014, 7:00 AM EST
Expired
Feb 20, 2014, 9:58 AM EST
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WHUS71 KCLE 192043
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 PM EST WED FEB 19 2014

LEZ061-142>149-162>169-200500-
/O.NEW.KCLE.GL.A.0004.140221T0300Z-140222T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
343 PM EST WED FEB 19 2014

...GALE WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
EVENING. 

* WINDS: SOUTH WINDS WILL INCREASE THURSDAY EVENING TO 30 KNOTS
  WITH GALE FORCE WINDS ARRIVING WITH THE PASSAGE OF A STRONG COLD
  FRONT. SOUTHWEST GALES OF 35 TO 40 KNOTS WILL CONTINUE FOR THE
  REMAINDER OF THE NIGHT AND THROUGH FRIDAY.

* WAVES: THE LAKE IS MOSTLY ICE COVERED...BUT THE WINDS WILL
  CREATE RIDGING...RAFTING...AND SIGNIFICANT MOVEMENT OF THE ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$

OUDEMAN
3 follow-up statements
296 
WHUS71 KCLE 200211
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
911 PM EST WED FEB 19 2014

LEZ061-142>149-162>169-201015-
/O.CON.KCLE.GL.A.0004.140221T0300Z-140222T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
911 PM EST WED FEB 19 2014

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM THURSDAY EVENING THROUGH
FRIDAY EVENING. 

* WINDS: SOUTH WINDS WILL INCREASE TO 30 KNOTS THURSDAY AFTERNOON.
  WINDS WILL INCREASE TO SOUTHWEST GALES TO 40 KNOTS THURSDAY
  NIGHT AS A STRONG COLD FRONT MOVES ACROSS THE LAKE.

* WAVES: THE LAKE IS MOSTLY ICE COVERED...BUT THE WINDS WILL 
  CREATE RIDGING...RAFTING...AND SIGNIFICANT MOVEMENT OF THE 
  ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS AND ICE FISHERMEN SHOULD MONITOR THE FORECAST AND
PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR
PLANS.

&&

$$
778 
WHUS71 KCLE 200843
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 AM EST THU FEB 20 2014

LEZ061-142>149-162>169-201645-
/O.EXT.KCLE.GL.A.0004.140221T1200Z-140222T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
343 AM EST THU FEB 20 2014

...GALE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE GALE WATCH IS NOW IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING. 

* WINDS: SOUTH WINDS WILL INCREASE TO 30 KNOTS TONIGHT AND THEN
  BECOME SOUTHWEST. SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES
  ON FRIDAY. SPEEDS SHOULD DIMINISH FRIDAY NIGHT. 

* WAVES: THE LAKE IS MOSTLY ICE COVERED...BUT THE WINDS WILL 
  CREATE RIDGING...RAFTING...AND SIGNIFICANT MOVEMENT OF THE 
  ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS AND ICE FISHERMEN SHOULD MONITOR THE FORECAST AND
PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR
PLANS.

&&

$$
716 
WHUS71 KCLE 201458
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
958 AM EST THU FEB 20 2014

LEZ061-142>149-162>169-202300-
/O.UPG.KCLE.GL.A.0004.140221T1200Z-140222T0300Z/
/O.NEW.KCLE.GL.W.0007.140221T1200Z-140222T0600Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
958 AM EST THU FEB 20 2014

...GALE WARNING IN EFFECT FROM 7 AM FRIDAY TO 1 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO 1 AM EST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES FRIDAY
  MORNING AND CONTINUE THROUGH FRIDAY EVENING. THE WINDS WILL THEN
  DIMINISH TO 30 KNOTS LATE SATURDAY NIGHT. 

* WAVES: THE LAKE IS MOSTLY ICE COVERED...BUT THE WINDS WILL
  CREATE RIDGING...RAFTING...AND SIGNIFICANT MOVEMENT OF THE ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Feb 19, 12:09 PM EST, 3 hours 34 minutes earlier.

Area forecast discussion, Feb 19, 12:09 PM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1209 PM EST WED FEB 19 2014

.SYNOPSIS...
HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA BY THIS EVENING. A
WARM FRONT WILL LIFT NORTH ACROSS THE REGION THURSDAY MORNING AS
LOW PRESSURE MOVES INTO THE MIDDLE MISSISSIPPI VALLEY. THE LOW
WILL DEEPEN AND MOVE NORTH ACROSS THE WESTERN GREAT LAKES THURSDAY
NIGHT. A COLD FRONT WILL SWEEP EAST ACROSS THE REGION THURSDAY
NIGHT INTO FRIDAY MORNING BRINGING A RETURN BACK TO THE COLDER AIR
FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WEAK COLD FRONT IS EAST OF THE AREA. TRAILING SHORT WAVE OVER
NORTHERN INDIANA WILL CROSS EXTREME NORTHERN OHIO AND NORTHWEST
PENNSYLVANIA THIS AFTERNOON. A FEW SNOW SHOWERS HAVE DEVELOPED
OVER NORTHERN INDIANA. WILL MENTION A RAIN OR SNOW SHOWER FOR THE
LAKE SHORE COUNTIES THIS AFTERNOON. TEMPERATURES WERE AT OR NEAR
THE HIGHS FOR THE DAY BY LATE MORNING. WITH COLD ADVECTION THIS
AFTERNOON...TEMPERATURES WILL DROP BACK A FEW DEGREES WHERE THERE
ARE ENOUGH CLOUDS AND A SHOWER. ELSEWHERE THE TEMPS WILL BE NEARLY
STEADY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
UPPER LEVEL TROUGH OVER THE REGION WILL MOVE EAST ALLOWING UPPER
LEVEL RIDGE TO BUILD INTO THE REGION TONIGHT ALONG WITH SURFACE
RIDGE. MORE TROUGHINESS DIGGING IN THE CENTRAL PLAINS REGION AND
THEN WESTERN GREAT LAKES WILL SET IN MOTION THE DEVELOPMENT OF A
SURFACE LOW PRESSURE OVER THE OKLAHOMA PANHANDLE FOR THE CLASSIC
PANHANDLE HOOK. THE TRACK OF THE STORM WILL BE CLOSER TO THE TYPICAL
FALL TRACK WHERE THE CENTER STAYS WEST OF THE LOCAL AREA KEEPING
THIS AREA IN THE WARM SECTOR. A WARM FRONT WILL LIFT NORTH ACROSS
THE FORECAST AREA THURSDAY MORNING. TEMPERATURES UPSTREAM APPEAR TO
BE QUITE MILD CONSIDERING THE EXTENSIVE SNOW PACK IN PLACE OVER A
LARGE PART OF THE NORTHERN U.S.  THINKING IS THAT EVEN THOUGH WE
HAVE AN EXTENSIVE SNOW PACK AS WELL...INCREASED GRADIENT WINDS WILL
LIKELY PUSH TEMPERATURES WELL INTO THE 50S OVER THE SOUTHWEST
PORTION OF THE FORECAST AREA AND AROUND 50 ELSEWHERE.

DUE TO THE INSTABILITY EXPECTED WITH THE COLD FRONT EXPECTED TO MOVE
ACROSS THE AREA LATE THURSDAY INTO THURSDAY NIGHT...POTENTIAL EXISTS
FOR THUNDERSTORMS TO DEVELOP ALONG OR AHEAD OF THE FRONTAL BOUNDARY.
CURRENT UPPER AIR SOUNDINGS INDICATE QUITE A BIT OF SHEAR. IF THIS
HODOGRAPH REMAINS PRESENT THROUGH THE PASSAGE OF THE COLD
FRONT...POTENTIAL EXISTS FOR SOME STRONG TO SEVERE THUNDERSTORMS ON
THURSDAY AND THURSDAY EVENING...ESPECIALLY IN THE WESTERN HALF OF
THE FORECAST AREA. ACTUALLY...LATEST DAY TWO OUTLOOK FOR SEVERE
THUNDERSTORMS HAS THE WESTERN HALF OF OUR FORECAST AREA IN A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. AS ALWAYS...WILL HAVE TO MONITOR THIS
SITUATION AND SEE HOW IT DEVELOPS OVER THE NEXT 24 HOURS. I CANT
REMEMBER A TIME WHEN WE HAD AN EXTENSIVE SNOW PACK ON THE GROUND AND
WE HAD TO WORRY ABOUT SEVERE WEATHER. WILL SEE HOW MUCH SNOW PACK AS
AN EFFECT ON REDUCING SEVERE WEATHER THREAT.

LATEST GUIDANCE IS NOT IN AGREEMENT ON HOW MUCH QPF WE WILL RECEIVE
WITH THE STORM SYSTEM ON THURSDAY. SOME INDICATIONS ARE THAT WE WILL
GET A QUICK SHOT OF RAIN AND THEN BEGIN TO QUICKLY DRY SLOT WITH THE
COLD FRONTAL PASSAGE. THE GFS AND EUROPEAN SOLUTIONS APPEAR TO BE
THE WETTEST...WHILE THE SREF AND NAM ARE DRIER. WILL TAKE THE MIDDLE
OF THE ROAD AND GO WITH QPF AMOUNTS OF AROUND A HALF AN INCH ACROSS
THE AREA THURSDAY INTO THURSDAY NIGHT. SNOW PACK CONTAINS A LOT OF
DRY SNOW WITHIN IT AND CAN HOLD A LITTLE BIT OF RAIN BEFORE RUNOFF
BEGINS. AT THIS TIME...WILL HOLD OFF ON ANY FLOOD WATCHES DUE TO THE
POSSIBILITY OF A QUICK SHOT OF RAIN ON THE SNOW PACK. WARMER
TEMPERATURES YESTERDAY THROUGH TOMORROW WILL CAUSE SNOW PACK TO
MOISTEN UP A BIT.  CRITICAL INGREDIENTS FOR FLOOD POTENTIAL WILL BE
THE WET BULB TEMPERATURE AND WINDS. WET BULBS ARE PROGGED TO BE
ABOVE FREEZING SO WE SHOULD CONTINUE TO SEE SNOW MELT THROUGH
FRIDAY. SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL ACT AS A
WARM BLOW DRIER ON THE SNOW PACK AND THIS COULD VERY WELL CAUSE THE
SNOW PACK TO MELT AT A FASTER THAN USUAL RATE. RUNOFF FROM SNOW MELT
AND RAINFALL HAS THE POTENTIAL TO CAUSE SOME PROBLEMS ON RIVERS DUE
TO THE ICE COVER. IF THE DRY SLOT SHOOTS IN HERE FAST LIKE THE NAM
SUGGESTS THEN QPF AMOUNTS WILL BE MUCH LIGHTER.

ONCE COLD FRONT PUSHES THROUGH THURSDAY NIGHT...WE WILL SEE A RETURN
BACK TO SOME FAIR WEATHER AND SLIGHTLY COOLER TEMPERATURES FOR HIGHS
AND LOWS. MUCH COOLER AIR REALLY DOES NOT ARRIVE UNTIL SATURDAY
NIGHT SO WILL ADJUST TEMPERATURES ACCORDINGLY.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
MODELS CONTINUE TO HAVE DIFFERENCES IN THE LONG TERM SO CONFIDENCE
IS BELOW AVERAGE TODAY.  ABOUT THE ONLY THING THAT IS CERTAIN IS
THAT TEMPS WILL RETURN TO BELOW NORMAL DURING THE PERIOD.  SOME OF
THE GUIDANCE IS HINTING AT A WEAK WAVE PASSING JUST TO THE SOUTH OF
THE AREA ON SUNDAY.  MOISTURE APPEARS TO BE LIMITED SO WILL KEEP
THINGS DRY FOR NOW.  A COLD FRONT WILL MOVE THROUGH SOMETIME SUNDAY
NIGHT OR EARLY MONDAY.  AGAIN IT LOOKS FAIRLY DRY AND WILL LIMIT
PRECIP CHANCES TO FAR NE OH AND NW PA.  IT APPEARS THE BEST CHANCES
FOR PRECIP DURING THE PERIOD WILL BE MONDAY NIGHT INTO TUESDAY AS
ANOTHER WAVES MOVES THROUGH IN THE FAST FLOW ALOFT.  HIGH TEMPS BOTH
MONDAY AND TUESDAY WILL BE AT LEAST 15 DEGREES BELOW NORMAL.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A COLD FRONT IS JUST ABOUT TO ENTER THE WEST END OF THE AREA.
CURRENTLY NO PRECIP AND VERY LITTLE IN THE WAY OF CLOUDINESS
ASSOCIATED WITH THE FRONT. NEW GUIDANCE CONTINUES TO SHOW SOME
MVFR CIGS DEVELOPING LATER THIS MORNING OVER THE SE END OF THE
AREA AS THE FRONT ARRIVES. WILL GO WITH A TEMPO MENTION OF MVFR
CIGS FOR A FEW HOURS AT KMFD...KCAK AND KYNG. THERE COULD BE SOME
VFR CIGS ELSEWHERE THROUGH ABOUT 18Z AND THEN EXPECTING NO MORE
THAN SOME HIGH CLOUDS. SW FLOW WILL BECOME WEST BEHIND THE FRONT
AND THEN SOUTHERLY AGAIN TONIGHT. JUST SOME HIGH CLOUDINESS
EXPECTED TONIGHT.

OUTLOOK...NON-VFR REDEVELOPING THURSDAY AND CONTINUING THURSDAY
NIGHT...LINGERING IN NE OH/NW PA INTO FRIDAY. SOME NON-VFR
POSSIBLE SUNDAY.

&&

.MARINE...
A COLD FRONT WILL CROSS THE LAKE THIS MORNING CAUSING THE FLOW TO
BECOME WESTERLY.  THE FLOW WILL BECOME EAST TO SOUTHEAST BY DAYBREAK
THURSDAY AS LOW PRESSURE MOVES OVER THE WESTERN LAKES.  EXPECT
SPEEDS TO GRADUALLY INCREASE.  SPEEDS WILL BECOME SOUTHERLY LATE
THURSDAY AS A COLD FRONT APPROACHES FROM THE WEST.  THE FRONT WILL
EVENTUALLY CROSS THE LAKE THURSDAY NIGHT.  SOUTHWEST WINDS BEHIND
THE FRONT WILL INCREASE TO NEAR GALE FORCE FRIDAY.  SPEEDS WILL
DIMINISH FRIDAY NIGHT WITH WEST TO SOUTHWEST FLOW THEN EXPECTED
THROUGH THE WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...LOMBARDY
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINA
Hazardous weather outlook, Feb 19, 4:33 AM EST, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
433 AM EST WED FEB 19 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
433 AM EST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

MELTING SNOW AND RAINFALL COULD POSSIBLY CAUSE RUNOFF INTO STREAMS
AND CREEKS LATE THURSDAY INTO THE WEEKEND. THE POTENTIAL FOR
FLOODING IS HIGHLY DEPENDENT ON HOW MUCH RAINFALL OCCURS AND HOW
FAST THE SNOW MELTS. AT THIS TIME...THE COMPUTER MODELS ARE
CONSIDERABLY DIFFERENT IN THE AMOUNT OF RAINFALL EXPECTED. THE
POTENTIAL EXISTS FOR FLOODING FROM RUN OFF AND ICE JAMMING IF
SIGNIFICANT RAINFALL AMOUNTS OCCUR ALONG WITH RAPID SNOW MELT.

IN ADDITION...THUNDERSTORMS WITH DAMAGING WINDS WILL BE POSSIBLE
THURSDAY NIGHT AS A STRONG COLD FRONT CROSSES THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-200945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
433 AM EST WED FEB 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WITH DAMAGING WINDS WILL BE POSSIBLE THURSDAY NIGHT
AS A STRONG COLD FRONT CROSSES THE AREA.

GALE FORCE WINDS ARE LIKELY ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 3:53 PM ESTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more42 hr

Nearby

Gale Watches in Ohio, 2014Every gale watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.